CaltechAUTHORS
  A Caltech Library Service

Multi-cover skeins, quivers, and 3d

Ekholm, Tobias and Kucharski, Piotr and Longhi, Pietro (2020) Multi-cover skeins, quivers, and 3d. Journal of High Energy Physics, 2020 (2). rt. No. 18. ISSN 1029-8479. https://resolver.caltech.edu/CaltechAUTHORS:20200206-125057728

[img] PDF - Published Version
Creative Commons Attribution.

871Kb
[img] PDF - Submitted Version
See Usage Policy.

894Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200206-125057728

Abstract

The relation between open topological strings and representation theory of symmetric quivers is explored beyond the original setting of the knot-quiver correspondence. Multiple cover generalizations of the skein relation for boundaries of holomorphic disks on a Lagrangian brane are observed to generate dual quiver descriptions of the geometry. Embedding into M-theory, a large class of dualities of 3d


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/jhep02(2020)018DOIArticle
https://arxiv.org/abs/1910.06193arXivDiscussion Paper
ORCID:
AuthorORCID
Ekholm, Tobias0000-0003-2060-8462
Kucharski, Piotr0000-0002-9599-5658
Longhi, Pietro0000-0002-5558-0386
Additional Information:© The Authors. This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited. Received: November 14, 2019. Accepted: January 19, 2020. Published: February 4, 2020. We would like to thank Tudor Dimofte, Andrew Neitzke, Sara Pasquetti, Du Pei, Marko Stošić, and Paul Wedrich for insightful discussions. The work of T.E. is supported by the Knut and Alice Wallenberg Foundation and the Swedish Research Council. The work of P.K. is supported by the Polish Ministry of Science and Higher Education through its programme Mobility Plus (decision no. 1667/MOB/V/2017/0). The work of P.L. is supported by a grant from the Swiss National Science foundation. He also acknowledges the support of the NCCR SwissMAP that is also funded by the Swiss National Science foundation. The work of P.L. is also supported by the National Science Foundation under Grant No. DMS-1440140 while the author is in residence at the Mathematical Sciences Research Institute in Berkeley, California, during the Fall 2019 semester.
Group:Walter Burke Institute for Theoretical Physics
Funders:
Funding AgencyGrant Number
Knut and Alice Wallenberg FoundationUNSPECIFIED
Swedish Research CouncilUNSPECIFIED
Ministry of Science and Higher Education (Poland)1667/MOB/V/2017/0
Swiss National Science Foundation (SNSF)UNSPECIFIED
NSFDMS-1440140
Subject Keywords:Duality in Gauge Field Theories, Supersymmetric Gauge Theory, Topological Strings, M-Theory
Issue or Number:2
Record Number:CaltechAUTHORS:20200206-125057728
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200206-125057728
Official Citation:Ekholm, T., Kucharski, P. & Longhi, P. Multi-cover skeins, quivers, and 3d
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:101171
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:07 Feb 2020 18:06
Last Modified:07 Feb 2020 18:06

Repository Staff Only: item control page